# SDR CALA2015081100656

- Difficulty date: July 31, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 43,195 hours, 13,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE IN BULLNOSE AT ROW 5FE.  RESEAT LAMP AT ROW 5FE BULLNOSE.  EMER LIGHT OPERATIONS CHECKED NORMAL IAW MM 33-51-05.
